# SDR CA080212004

- Difficulty date: January 29, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 18,517 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Adapter
- Part number: C6WM10271
- Condition: Cracked
- Location: Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON COMPLIANCE WITH SB 6/540 (WING-FRONT SPAR ADAPTER ASSY (P/N C6WM1027-1) INSP FOR CRACKS) A CRACK WAS FOUND ON THE RT FRONT SPAR ADAPTER. REPLACED RT FRONT SPAR ADAPTER ASSY PN C6WM1027-1 WITH PN C6WM1027-3 IAW SB NO 61542.  ALSO REPLACED WEB SUB ASSY SPAR P/N C6W1030-S102 AND WEB NOSE SPAR C6W1056-62 SRM PSM 1-6-3, CHAPTER 51-10-00 AND 51-30-00. (TC NR 20080212004)
